# SDR IPXA2022021779121

- Difficulty date: February 5, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 35,703 hours, 24,501 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 149N7501
- Part serial: NSN
- Condition: Corroded
- Location: R/H Wtb Fr 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CR/H SIDE WING TO BODY FRAME AT FS 1180 LOWER AREA HAS CORROSION. BLENDED OUT OF LIMITS PER SRM 53-00-71-1A-1REMOVED DEAMAGED SECTION AND SPLICED IN REPLACEMENT FRAME SEGMENT PER SRM 51-70-12-0G
